Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Medicine
Volume 2017 (2017), Article ID 8383251, 4 pages
Case Report

Atorvastatin-Diltiazem Combination Induced Rhabdomyolysis Leading to Diagnosis of Hypothyroidism

The Teaching (General) Hospital-Kandy, Kandy, Sri Lanka

Correspondence should be addressed to N. D. B. Ehelepola

Received 26 February 2017; Accepted 28 March 2017; Published 11 April 2017

Academic Editor: Walter Zidek

Copyright © 2017 N. D. B. Ehelepola et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

N. D. B. Ehelepola, S. M. B. Y. Sathkumara, H. M. P. A. G. S. Bandara, and K. L. R. Kalupahana, “Atorvastatin-Diltiazem Combination Induced Rhabdomyolysis Leading to Diagnosis of Hypothyroidism,” Case Reports in Medicine, vol. 2017, Article ID 8383251, 4 pages, 2017. doi:10.1155/2017/8383251